Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The infinitude of $\mathbb {Q}(\sqrt {-p})$ with class number divisible by 16

Tom 178 / 2017

Djordjo Z. Milovic Acta Arithmetica 178 (2017), 201-233 MSC: Primary 11R29; Secondary 11N36. DOI: 10.4064/aa8147-2-2017 Opublikowany online: 26 April 2017

Streszczenie

The density of primes $p$ such that the class number $h$ of $\mathbb{Q}(\sqrt{-p})$ is divisible by $2^k$ is conjectured to be $2^{-k}$ for all positive integers $k$. The conjecture has been proved for $1\leq k\leq 3$. For $k\geq 4$, however, it is still open and a similar approach via Chebotarev’s density theorem does not appear to be possible. For primes $p$ of the form $p = a^2 + c^4$ with $c$ even, we describe the 8-Hilbert class field of $\mathbb{Q}(\sqrt{-p})$ in terms of $a$ and $c$. We then adapt a theorem of Friedlander and Iwaniec to show that there are infinitely many primes $p$ for which $h$ is divisible by $16$, and also infinitely many primes $p$ for which $h$ is divisible by $8$ but not by $16$.

Autorzy

  • Djordjo Z. MilovicInstitute for Advanced Study
    1 Einstein Dr.
    Princeton, NJ 08540, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek